Are the side effects of caffeine transient?
Person's Gender: Male
Person's Age: 22
Hi, let me help you with this
When did you take the caffeine?
The whole caffeine should be out of your system in about 28 hours so if you are still having side effects after 2 days I would recommend that you see your doctor
If you have additional question, please ask before accepting or rating my answer. Remember the "expected more" and "helped a little" are negative feedback. I would be more than happy to earn your great service rating.
I went to the doctor. He said there was nothing to worry about. But, I told him about another supplement. CDP-choline. Should I just stop taking that?
Why are taking it?
I was for focus.
Yes, you are better of not taking it
but with that, there is also nothing to worry about, long-term
Not enough data to really advice taking it long term
but i mean...
i have stopped taking it a while ago
maybe a few days ago
i should be ok right? i feel alright. you do not suspect any potential problem from it
You should be ok
i feel fine
is it correct to think that as long as you feel ok, then you are ok...
Health wise, the answer is no
i assume i am referring to using drugs/supplements
after taking a prescription drug or supplement
if you feel fine after using them
Unless something comes up, as long as nothing is wrong right now you should be fine
should i be worried about something coming up? i stopped these a while ago.
i noticed nothing bad except for some increased heart rate and sweating from the caffeine
alright, thank you
you are welcome
I hope I have earned your positive rating today
another question...i took 600mg caffeine. experienced the side effects you would expect from caffeine. this is not a problem right? no permanent damage?
To be sure that the side effects you experienced is not going to be permanent, you need to see your doctor for that. Caffeine has a half life of about 7 hours most so after about 28 hours the drug should have been out of your system. If you are still feeling the side effects since then, you need to call your doctor.
I am not feeling the side effects. I experienced them for maybe 4 or 5 hours after I had taken it.
Ok, so I'm fine right?
You should be fine but just to be on the safe side, you need to be checked out by your doctor